

THE 2022 SEMINARS WILL BE HELD IN PERSON ONLY

October 26th & 27th- Coast Canmore Hotel, Canmore Alberta November 30th & December 1st- Hilton Hotel, Markham Ontario



Fig.3.

ASME A17.1/CSA B44-19 Communication Requirements
Incident Investigation Cracker Barrell
Escalator Braking Systems
CSA B355-19 Update
Construction Elevators
...and lots more!

The 2-day seminar provides specific training on elevating device inspection, codes and standards, safety and manufacturer updates.

Qualifying Continuing Education Units (CEUs) for QEI Certified Inspectors, Consultants and Elevating Device Mechanics

questions? email registration@naesacanada.com



Alberta Workshop | Oct 26 & 27:

Deadline for registration: Oct 3rd, 2022

Member: \$355 USD + GST= \$372.75 USD Non Member: \$410 USD + GST= \$430.50 USD

Fig.3

Toronto Workshop | Nov 30 & Dec 1:

Deadline for registration: Nov 7th, 2022

Member: \$355 USD + HST= \$401.15 USD Non Member: \$410 USD + HST= \$463.30 USD

Fio.2.

***Fees increase by \$80 USD after registration deadline**

We are happy to continue to offer an on-line registration process through the NAESA International Office.

All transactions will be processed in US dollars. All fees are non-refundable.

www.naesai.org

Hotel Petrils

Coast Canmore Hotel

511 Bow Valley Trail, Canmore AB 1-800-663-1144

\$129 CAD per night | Booking Code: NAESA Fall Seminar'

Booking Link: http://coa.st/NAESAFallSeminar

RESERVATION DEADLINE: September 22, 2022

Hilton Hotel Markham

8500 Warden Ave, Markham ON (905) 470-8500

\$155 CAD per night

Booking Link: https://www.hilton.com/en/book/reservation/deeplink/?ctyhocn=YYZAPHF&groupCode=NAESAI&arrivaldate=2022-11-29&departuredate=2022-12-01&cid=OM,WW,HILTONLINK,EN,DirectLink&fromId=HILTONLINKDIRECT

RESERVATION DEADLINE: November 4, 2022

There are a limited number of rooms available at the posted rate. Please be sure to book your reservations as soon as possible.

Contact the hotel of choice directly.

know someone interested in becoming a NAESA member? reach out to registration@naesacanada.com for more information

National Association of Elevator Safety Authorities



Canadian Region Workshop Continuing Education

Toronto: November 19th - 21st, 2019

Location: Coast Canmore Hotel

Address: 511 Bow Valley Trail, Canmore AB

Date: Tuesday, October 25th, 2022

Time	Item
6:00 – 6:30 p.m.	Registration
6:00 – 11:00 p.m.	Meet and Greet Reception

Date: Wednesday October 26th, 2022

Time	Item	Lead
7:45 – 8:00 a.m.	Daily Opening Remarks Certificates will be issued based on the amount of time individuals were in attendance. As an attendee, you are required to view the presentation AND listen through audio. These two requirements are not exclusive of each other. NAESA will not grant CEUs to those who do not meet these requirements. Attendees will be assigned CEUs based on the report that is generated after the session.	Dean McKernon
8:00 – 9:00 a.m.	ASME A17.1/CSA B44-19 Emergency Communication Means Duration: 1.00 hrs Technical= 0.05 New Tech=0.05 Total 0.10 CEUs A review of ASME A17.1/CSA B44 2019 section 2.27.1 Emergency Communications and the new requirements of visual and messaging communication means within elevating devices from a major manufacturer in the industry. Benchmark Continuing Education: Technical/ New Tech	Russ Larson



National Association of Elevator Safety Authorities

Canadian Region Workshop Continuing Education

Toronto: November 19th - 21st, 2019

Time	Item	Lead
9:00 –9:45 a.m.	ASME A17.1/CSA B44-19 Emergency Communication Means Duration: 0.75 hrs Technical= 0.05 New Tech=0.025 Total 0.075 CEUs A review of ASME A17.1/CSA B44 2019 section 2.27.1 Emergency Communications and interactive demonstration of the new requirements of visual and messaging communication means within elevating devices from a elevating device distributor. Benchmark Continuing Education: Technical/ New Tech	Jonathan Latham
9:45 – 10:00	Morning Break	
10:00-11:00 a.m. 11:00- 12:00 p.m.	Platform Lifts and Stair Lifts for Barrier-Free Access Duration: 1.00 hrs CEUs A overview of new requirements included within the CSA B355-19 Platform Lifts and Stair Lifts for Barrier Free Access. Benchmark Continuing Education: Technical Elevator Safety Handbook Duration: 1.00 hrs Safety = 0.10 CEUs The presenter will provide an overview of the Elevator Safety Handbook, with a focus on fall protection and hoisting and rigging. Benchmark Continuing Education: Safety	Sherif Salib Jack Day
12:00- 1:00pm	Lunch	
1:00 – 3:30 p.m.	Incident Investigation Cracker Barrel Duration: 2.50 hrs Technical =0.25 CEUs An informative panel discussion including details and root cause analysis of multiple incident investigations involving elevating devices. Benchmark Continuing Education: Technical	Dean McLellan Earl Towson Kyle Langereis Phil Thompson Shane Palko Dean Bruce Dean McKernon
3:30 – 3:45 p.m.	Afternoon Break	

MESS

National Association of Elevator Safety Authorities

Canadian Region Workshop Continuing Education

Toronto: November 19th - 21st, 2019

Time	Item	Lead
3:45- 4:15 p.m.	Top 5 Mistakes on Incident Investigations Duration: 0.50 hrs In-House =0.05 CEUs A continuation from the Incident Investigation Cracker Barrel discussing the most common mistakes found during incident investigations. Benchmark Continuing Education: In-House	Dean McKernon
4:30 – 5:00 p.m.	Business Meeting Canadian Region Business Meeting Report & Executive Director Address- Members & All Attendees	Dean McLellan Stephanie Coyne Elizabeth Ryba

Date: Thursday, October 27th 2022

Time	ltem	Lead
7:45 – 8:00 a.m.	Daily Opening Remarks	Dean McKernon
8:00 - 8:30 a.m.	Safety Moment- Elevator Rescue Duration: 0.50 hrs Safety Training=0.05 CEUs This presentation will provide an overview of hoistway, car top, & pit accessing and egressing procedures from a rescue perspective	John Davison
	Benchmark Continuing Education: Safety	
	Escalator Braking Systems Duration: 1.50 hrs Technical=0.150	
	CEUs	
8:30 – 10:00 a.m.	This session will include an overview of escalator braking systems requirements within the ASME A17.1/CSA B44-19.	Ken Hamby
	Benchmark Continuing Education: Technical	
10:00 – 10:15	Morning Break	
a.m.		

WESS

National Association of Elevator Safety Authorities

Canadian Region Workshop Continuing Education

Toronto: November 19th - 21st, 2019

Time	Item	Lead
	Federal Elevator Regulations	
10:15 – 10:45 p.m.	Duration: 0.50 hrs Technical 0.05 CEUs	
	An overview of the Canada Labour Act and Canada Occupational Health and Safety Regulations as it relates to inspection of elevators within federally owned facilities.	Elizabeth Ryba
	Benchmark Continuing Education: Technical	
	Elevating Device Log Books	
	Duration: 1.0 hrs Technical=0.10 CEUs	
10:45- 11:45 p.m.	A comprehensive review of ASME A17.1/CSA B44-19 Section 8.6 as it relates to maintenance log book requirements.	Carl Koczula
	Benchmark Continuing Education: Technical	
11:45 – 12:45	Lunch	
p.m.		
12:45- 1:45pm	Elevating Devices Codes Regulation AR 205/2021 Duration: 1.0 hrs Technical=0.10 CEUs	
	This presentation will cover Alberta regulation (AR 205/2021) which allows for automatic code adoption in the province.	James Orr
	Benchmark Continuing Education: Technical	
	The EVO & Endura	
1:45 – 2:45 p.m.	Duration: 1.0 hrs Technical = 0.05 Safety = 0.05	
	Total =0.10 CEUs TK Elevator will describe their EVO MRL elevator, the maintenance requirements surrounding the SIL rated components, and recent amended pit access procedures for the Endura.	Sean Cowen
	Benchmark Continuing Education: Technical/Safety	

WESS .

National Association of Elevator Safety Authorities

Canadian Region Workshop Continuing Education

Toronto: November 19th - 21st, 2019

Time	Item	Lead
	Contactless Access Duration: 0.50 hrs Technical= 0.025 New Tech=0.025 Total 0.05 CEUs	
2:45 – 3:15 p.m.	An accessibility solution from Protodev Canada called "Contactless Access" which allows for handsfree use of elevator call buttons from a mobile device.	Rob Dotten
Benchmark Continuing Education: Technical/		
	Wrap Up	
	Technical =.975	
	New Tec = .1 Safety = .2	
	Total = 1.275	

Addendum: Listing of Presenters

Presenter	Company
Dean Bruce	Technical Administrator- Municipal Affairs
Russ Larson	Otis Elevator
Dean McKernon	VP Operations- AEDARSA
John Davidson	Fire Department
Jack Day	NAESA International – Education Director
Carl Koczula	Vinspec Ltd.
Sherif Salib	TSSA- Engineering
Dean McLellan	TSSA- Regional Supervisor
Earl Towson	Technical Leader- Technical Safety B.C.
Rob Dotten	Protodev Canada
Jonathan Latham	Business Development Representative- MAD Elevator Inc.
Ken Hamby	Vertical Transportation Specialist- PT Limited



National Association of Elevator Safety Authorities

Canadian Region Workshop Continuing Education

Toronto: November 19th - 21st, 2019

Sean Cowen	National Technical Support Manager- TK Elevator
Shane Palko	Inspector- TSASK
Phil Thompson	Inspector- TSASK
Elizabeth Ryba	Public Service and Procurement Canada
Jon Elliot	Director, Codes and Standards- Government of Alberta
Kyle Langereis	Senior Safety Officer- TSBC